# SDR SIMA20140730005

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 26,335 hours, 18,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG DISPLAYS INTERMITTENTLY WHILE TAXING.  PERFORMED A DETAILED OPERATIONS TEST OF LT OVERWING EMER DOOR PROXY SWITCH.  FOUND NO FAULTS. OPERATIONS CHECK IS GOOD.  OPERATIONS CHECK IAW AMM 52-70-10.
